# SDR IPXA2018072031882

- Difficulty date: July 2, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: N5A70432
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FUSELAGE EXTERIOR SKIN DENTED AT STA 5-46 BETWEN L46R AND L47R. DENT REPAIRED PER EO MD11-5330-69249-A AND EA 011-5300-01-A7349 REV IR (MINOR)
